Alert archive / Maryland / Wind Advisories in 2012

Wind Advisory 3, NWS Wakefield, VA

October 30, 20124 counties in Maryland

NWS Wakefield, VA issued this wind advisory at Oct 30, 2012, 4:12 AM EDT for 4 counties in Maryland. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2012, 4:12 AM EDT (08:12 UTC)
Expired
Oct 30, 2012, 3:20 PM EDT
In force
11 hr
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD

The radar

The Dover AFB radar (KDOX), 66 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
751 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WWUS71 KAKQ 300812
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
412 AM EDT TUE OCT 30 2012

MDZ021>025-301615-
/O.CAN.KAKQ.HW.W.0001.000000T0000Z-121030T2200Z/
/O.NEW.KAKQ.WI.Y.0003.121030T0812Z-121030T2000Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY
412 AM EDT TUE OCT 30 2012

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* WIND: WEST TO SOUTHWEST WINDS 35 TO 40 MPH WITH GUSTS TO 50
  MPH.

* IMPACTS: PROLONGED STRONG WINDS AND SATURATED SOILS WILL
  INCREASE THE POTENTIAL FOR DOWNED TREES...POWER OUTAGES...AND
  POSSIBLY MINOR STRUCTURAL DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NCZ015>017-102-VAZ063-064-070>078-081>086-089>091-093>098-300915-
/O.CAN.KAKQ.HW.W.0001.000000T0000Z-121030T1000Z/
PASQUOTANK-CAMDEN-INLAND CURRITUCK-OUTER BANKS CURRITUCK-HANOVER-
CAROLINE-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-SURRY-
JAMES CITY-YORK-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...ELIZABETH CITY...COROLLA...ASHLAND...
COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK...PETERSBURG...
HOPEWELL...WILLIAMSBURG...POQUOSON...NEWPORT NEWS...HAMPTON
412 AM EDT TUE OCT 30 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE HIGH
WIND WARNING. 

$$

VAZ099-100-300915-
/O.CAN.KAKQ.HW.W.0001.000000T0000Z-121030T2200Z/
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CHINCOTEAGUE...WALLOPS ISLAND...MELFA...
EASTVILLE
412 AM EDT TUE OCT 30 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE HIGH
WIND WARNING. 

$$

NCZ012>014-030>032-VAZ048-049-060>062-065>069-079-080-087-088-092-
300915-
/O.CAN.KAKQ.WI.Y.0002.000000T0000Z-121030T1000Z/
NORTHAMPTON NC-HERTFORD-GATES-BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-
LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-MECKLENBURG-LUNENBURG-
NOTTOWAY-AMELIA-POWHATAN-BRUNSWICK-DINWIDDIE-GREENSVILLE-SUSSEX-
SOUTHAMPTON-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...EDENTON...
LOUISA...FARMVILLE...GOOCHLAND...SOUTH HILL...CREWE...
LAWRENCEVILLE...EMPORIA...WAKEFIELD...FRANKLIN
412 AM EDT TUE OCT 30 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND
ADVISORY. 


$$
2 follow-up statements
712 
WWUS71 KAKQ 301122
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
722 AM EDT TUE OCT 30 2012

MDZ021>025-301930-
/O.CON.KAKQ.WI.Y.0003.000000T0000Z-121030T2000Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY
722 AM EDT TUE OCT 30 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WIND: WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 
  MPH. 

* IMPACTS: PROLONGED STRONG WINDS AND SATURATED SOILS WILL 
  INCREASE THE POTENTIAL FOR DOWNED TREES...POWER OUTAGES...AND 
  POSSIBLY MINOR STRUCTURAL DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

05
124 
WWUS71 KAKQ 301920
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
320 PM EDT TUE OCT 30 2012

MDZ021>025-302030-
/O.CAN.KAKQ.WI.Y.0003.000000T0000Z-121030T2000Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY
320 PM EDT TUE OCT 30 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS HAVE DROPPED BELOW WIND ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Oct 30, 4:11 AM EDT, 1 minute earlier.

Area forecast discussion, Oct 30, 4:11 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 AM EDT TUE OCT 30 2012

.SYNOPSIS...
POST TROPICAL CYCLONE SANDY WILL MERGE WITH THE CANADIAN LOW
PRESSURE SYSTEM OVER THE NORTHEAST TODAY. THE LARGE STORM SYSTEM
WILL CONTINUE TO AFFECT THE MID ATLANTIC REGION TODAY INTO
WEDNESDAY. COOL TEMPERATURES WILL CONTINUE THROUGH THE END OF THE
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
POST TROPICAL SANDY HAS BEGUN TO MERGE WITH THE CANADIAN LOW
PRESSURE SYSTEM ACROSS THE MID ATLANTIC/NORTHEAST. AT THE SFC...THE
SFC LOW IS LOCATED OVER THE BORDERS OF DE/MD/PA/NJ. LIGHT RAIN WILL
CONTINUE ACROSS THE FA THIS MORNING AS ABUNDANT MOISTURE REMAINS IN
PLACE. BY 10Z...BUFR SOUNDINGS ACROSS THE PIEDMONT SHOW MUCH OF THE
COLUMN BELOW 0C...WITH ONLY THE LOWEST THOUSAND FT ABOVE FREEZING.
ADD IN WEAK FRONTOGENETIC FORCING AND -10C MOISTURE AND OMEGA AND
THERE WILL BE THE POSSIBILITY OF SEEING SNOW MIX IN WITH LIGHT RAIN.
THE BEST CHANCES TO SEE SNOW WILL BE RICHMOND WWD BETWEEN 6AM AND
9AM. AS THE SUN COMES UP...PRECIP WILL TRANSITION BACK TO LIGHT
RAIN. NO ACCUMULATION IS EXPECTED. SW WINDS WILL CONTINUE THIS
MORNING WITH POSSIBLE GUSTS UP TO 25 TO 30 MPH INLAND AND UP TO 40
MPH NEAR THE COAST.

DRY AIR WILL BEGIN TO INVADE THE LOW LEVELS THIS AFTERNOON...MOSTLY
ACROSS SE VA/NE NC...BRINGING AN END TO SHOWERS THIS AFTERNOON.
ELSEWHERE...ENOUGH FORCING/ENERGY EXISTS FOR CONTINUED
LIGHT/MODERATE SHOWERS. THE BEST CHANCES OF PRECIP WILL BE ACROSS
THE PIEDMONT INTO NORTHERN PORTIONS OF THE FA AND THE MD EASTERN
SHORE. HAVE CANCELLED THE FLOOD WATCH AS ADDITIONAL QPF AMOUNTS
WILL BE LESS THAN HALF AN INCH. AS THE LOW MOVES WEST INTO WRN PA
TODAY...THE PRESSURE GRADIENT WILL RELAX ALLOWING WINDS TO WEAKEN
TODAY. LAPSE RATES WILL ALSO NOT BE AS STEEP TODAY THANKS TO CAA.
THE EXCEPTION WILL BE ACROSS THE MD EASTERN SHORE AS STRONG WINDS
WILL CONTINUE TO BE POSSIBLE...ESPECIALLY NEAR THE COASTS. LOWERING
HEIGHTS/THICKNESS VALUES AS WELL AS ABUNDANT LOW LEVEL CLOUD COVER
AND WEAK MIXING WILL ONLY ALLOW FOR A FEW DEGS OF WARMING TODAY.
HIGHS WILL ONLY REACH INTO THE MID/UPPER 40S ACROSS THE REGION WITH
AROUND 50 NEAR THE COASTS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
A HIGHLY MERIDIONAL BLOCKING PATTERN WILL CONTINUE THROUGH THE
MIDDLE OF THE WEEK AND WILL BE CHARACTERIZED BY A LONGWAVE TROUGH
OVER THE EASTERN U.S. AND RIDGING OVER THE WEST. MEANWHILE...THE
STORM SYSTEM IS PROGGED TO BE NEAR THE PA/NY BORDER WEDNESDAY
MORNING AND IS FORECAST TO STEADILY FILL AS IT LIFTS N TOWARD THE
GREAT LAKES. THE STRONG LOW WILL CONTINUE TO STRONGLY IMPACT THE
WEATHER OVER THE LOCAL AREA WEDNESDAY. WEAK SFC TROUGHING ACROSS THE
AREA AND MID LEVEL DISTURBANCES WRAPPING AROUND THE UPPER LOW WILL
RESULT IN A MENTION OF SLIGHT CHANCE POPS ACROSS THE NORTHERN FA
ZONES...INCLUDING THE MD EASTERN SHORE REGION. ELSEWHERE...DRY NWLY
FLOW WILL LIMIT PRECIP CHANCES AND HELP WITH BREAKING UP CLOUD
COVER. HIGH TEMPERATURES WEDNESDAY SHOULD BE AROUND -1 TO -1.5 ST
DEV BELOW SEASONAL AVERAGES (MID 50S). LOW TEMPERATURES SHOULD
LARGELY BE IN THE MID TO UPPER 30S INLAND...TO LOW TO MID 40S ALONG
THE COASTLINES AND IN URBAN AREAS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AN H5 TROUGH REMAINS OVER THE EASTERN SEABOARD THURS NIGHT THRU
FRIDAY NIGHT WITH HIGH PRESSURE AT THE SFC STARTING TO BUILD BACK
OVER THE REGION. THE H5 TROUGH MOVES OFFSHORE BY SATURDAY.
MEANWHILE...AN H5 RIDGE TRANSLATES EASTWARD THROUGH SUNDAY WITH SFC
HIGH PRESSURE BUILDING OVERHEAD. THIS SETUP WILL LEAD TO DRY WX
THROUGH NEXT WEEKEND. THE NEXT STORM SYSTEM MAY IMPACT THE REGION BY
MONDAY OF NEXT WEEK. HIGHS WILL GENERALLY REMAIN IN THE 50S FRIDAY
THROUGH MONDAY. LOWS WILL BE IN THE 30S TO LOW 40S.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
LATEST OBS REFLECT W-SW FLOW ACROSS TERMINALS THIS MORNING AT AREA
TAF SITES AS THE POST TROPICAL LOW REMNANTS OF SANDY TRACK E TO W
ACROSS SE PA/W MD. MOST OF THE LAV MOS FCSTS ARE RUNNING RATHER HIGH
WITH WIND SPEED AND GUSTS COMPARED TO CURRENT OBS. HV THEREFORE
CONTINUED TO RIDE A SOLUTION IN BETWEEN THE CURRENT TREND IN OBS AND
LAV FCSTS TO ACCOMMODATE SOME GUSTS IN THE 25-30KT RANGE AS THE LOW
CONTINUES TO WEAKEN TO OUR NORTH. BKN-OVC SCU JUST ABV BOUNDARY
LAYER WOULD ALSO TEND TO SOMEWHAT LIMIT MIXING TO THE SURFACE.

MAINLY MVFR CONDS EXPECTED ERY THIS MORNING IN -RADZ...BUT EXPECT
CONDS SLOWLY IMPROVE DURING THE DAY.

OUTLOOK...RAIN ENDS FROM S TO N TUESDAY NIGHT WITH DRY WEATHER
EXPECTED THE REST OF THE WEEK.

&&

.MARINE...
OBS OVER THE MARINE AREA CONTINUE TO REFLECT SOLID GALE CONDITIONS
ACROSS WATERS THIS MORNING WITH W/SW WINDS 25-35KT (G40 KT). POST
TROPICAL CYCLONE SANDY CONTINUES TO TRACK INLAND ACROSS SE PA THIS
MORNING. HV DROPPED STORM WARNINGS BACK TO GALES OVER ALL BUT
RIVERS, WHERE SCA WILL BE HOISTED. ALL HEADLINES RUN THROUGH EARLY
THIS EVENING WITH THE EXCETION OF THE SCA WHICH RUNS THROUGH
MIDNIGHT TONIGHT. ADJUSTED WAVES/SEAS FCST SLIGHTLY TO FURTHER
EMPHASIZE SUBSIDING TREND OF WAVEHGTS. A PERIOD OF SCA WILL LIKELY
BE NEEDED AFTER CURRENT GALES EXPIRE THIS EVENING. CONDITIONS WILL
START TO CALM DOWN ALL AREAS LATE TONIGHT INTO EARLY THU...AS
GRADIENT CONTINUES TO SLACKEN AS STORM MOVES FARTHER AWAY TO THE
NNE.

&&

.TIDES/COASTAL FLOODING...
THE LATEST EXTRA-TROPICAL GUIDANCE CONTINUES TO SHOW THE POTENTIAL
FOR SEVERE COASTAL FLOODING FOR THE EASTERN SHORE BAY COUNTIES IN MD
WITH HIGH TIDE EARLY TUESDAY MORNING AND AFTERNOON. TIDAL FORECASTS
INDICATE ANOMALIES OF 2-3FT ABOVE NORMAL. HOWEVER...OBSERVED REPORTS
HAVE INDICATED 4-5 FT ANOMALIES MONDAY AFTERNOON. WINDS RMNG
STRONG FROM THE WSW WILL PUSH WATER INTO SOUTHWEST FACING BAYS AND
ESTUARIES AND 4-5 FT (POSSIBLY 5-6FT) ANOMALIES ARE LIKELY WITH
THE EARLY TUESDAY MORNING HIGH TIDE. THE THREAT FOR MODERATE TO
SEVERE COASTAL FLOODING WILL CONTINUE THROUGH THE TUESDAY
AFTERNOON HIGH TIDE CYCLE.

COASTAL FLOOD WARNINGS REMAIN IN EFFECT. ANOMALIES ARE FALLING
WEST AND SOUTH ALONG THE WESTERN SHORE OF THE LOWER AND MIDDLE
BAY (INCLUDING THE TIDAL RIVERS) AND THE ATLANTIC COAST OF VA
BEACH AND OUTER BANKS CURRITUCK. COASTAL FLOOD ADVISORIES WILL
COVER THESE AREAS WILL EXPIRE OVERNIGHT. A FEW INLAND BAYS IN VA
BEACH/NORFOLK/PORTSMOUTH COULD HAVE LINGERING MODERATE FLOODING.
FOR MANY OF THESE AREAS HIGH TIDE TUESDAY MORNING WILL BE NEAR
NORMAL TUESDAY MORNING FOLLOWED BY LOW WATER CONCERNS WITH LOW
TIDE TUESDAY AFTERNOON AS LEVELS COULD FALL -1 TO -1.5 FT BELOW
MLLW.

ONE OTHER AREA OF CONCERN IS POSSIBLE 1-2FT ANOMALIES FOR
THE NORTH SHORE OF THE ALBEMARLE SOUND AND SOUND SIDE OF OUTER
BANKS CURRITUCK WITH HIGH TIDE TUESDAY MORNING.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR MDZ021>025.
     COASTAL FLOOD WARNING UNTIL 8 PM EDT THIS EVENING FOR
     MDZ021>023.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ635>638.
     GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ630>634-650-
     652-654-656-658.

&&

SYNOPSIS...MAS/SAM
NEAR TERM...SAM
SHORT TERM...MAS/SAM
LONG TERM...JDM
AVIATION...LSA
MARINE...MAM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 30, 4:12 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
412 AM EDT TUE OCT 30 2012

MDZ021>023-310815-
DORCHESTER-WICOMICO-SOMERSET-
412 AM EDT TUE OCT 30 2012

...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ012>017-030>032-102-VAZ048-049-060>100-310815-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
412 AM EDT TUE OCT 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-025-310815-
INLAND WORCESTER-MARYLAND BEACHES-
412 AM EDT TUE OCT 30 2012

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>634-650-652-654-656-658-310815-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
412 AM EDT TUE OCT 30 2012

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ635>638-310815-
RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER-
JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE-
TUNNEL-
412 AM EDT TUE OCT 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN JAMES RIVER...THE
EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 29, 10:33 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WAKEFIELD VA
1033 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     NON-TSTM WND GST OCEANA NAS              36.82N  76.03W
10/28/2012  M56 MPH          CITY OF VIRGINIA B VA   ASOS

0732 PM     NON-TSTM WND GST NORFOLK NAS             36.93N  76.28W
10/28/2012  M53 MPH          CITY OF NORFOLK    VA   ASOS

0756 PM     NON-TSTM WND GST OCEANA NAS              36.82N  76.03W
10/28/2012  M49 MPH          CITY OF VIRGINIA B VA   MESONET

0813 PM     NON-TSTM WND GST LANGLEY AFB             37.09N  76.37W
10/28/2012  M46 MPH          CITY OF HAMPTON    VA   MESONET

0908 PM     NON-TSTM WND GST NEWPORT NEWS            37.13N  76.50W
10/28/2012  M40 MPH          CITY OF NEWPORT NE VA   ASOS

0925 PM     NON-TSTM WND GST NORFOLK                 36.90N  76.20W
10/28/2012  M51 MPH          CITY OF NORFOLK    VA   ASOS

1121 PM     NON-TSTM WND GST ELIZABETH CITY          36.27N  76.18W
10/28/2012  M52 MPH          PASQUOTANK         NC   ASOS

1203 PM     NON-TSTM WND GST MELFA/ACCOMACK_ARPT     37.65N  75.77W
10/29/2012  M63 MPH          ACCOMACK           VA   AWOS

0130 PM     COASTAL FLOOD    CRISFIELD               37.98N  75.86W
10/29/2012                   SOMERSET           MD   EMERGENCY MNGR

            3 TO 5 FT WATER IN STREETS AT HIGH TIDE...EVACUATIONS
            UNDERWAY

0259 PM     NON-TSTM WND GST NORFOLK NAS             36.93N  76.28W
10/29/2012  M46 MPH          CITY OF NORFOLK    VA   ASOS

0353 PM     NON-TSTM WND GST OCEAN CITY              38.36N  75.07W
10/29/2012  M55 MPH          WORCESTER          MD   ASOS

0354 PM     NON-TSTM WND GST SALISBURY               38.33N  75.50W
10/29/2012  M54 MPH          WICOMICO           MD   ASOS

0415 PM     HEAVY RAIN       FRANKLIN                36.68N  76.94W
10/29/2012  M4.02 INCH       CITY OF FRANKLIN   VA   TRAINED SPOTTER

0441 PM     NON-TSTM WND GST 2 SSE CROCHERON         38.22N  76.04W
10/29/2012  M70 MPH          DORCHESTER         MD   MESONET

            REPORTED AT BISHOPS HEAD

0446 PM     NON-TSTM WND GST OCEAN CITY              38.36N  75.07W
10/29/2012  M74 MPH          WORCESTER          MD   EMERGENCY MNGR

            MEASURED ON ROOF OF BEACH PLAZA 13TH ST

0452 PM     NON-TSTM WND GST WALLOPS ISLAND          37.93N  75.47W
10/29/2012  M68 MPH          ACCOMACK           VA   ASOS

0500 PM     NON-TSTM WND GST LANGLEY AFB             37.08N  76.35W
10/29/2012  M47 MPH          CITY OF HAMPTON    VA   ASOS

0645 PM     NON-TSTM WND GST NEWPORT NEWS            37.13N  76.50W
10/29/2012  M47 MPH          CITY OF NEWPORT NE VA   ASOS

0723 PM     NON-TSTM WND GST RICHMOND                37.50N  77.33W
10/29/2012  M40 MPH          HENRICO            VA   ASOS

0800 PM     HEAVY RAIN       OCEANA NAS              36.82N  76.03W
10/29/2012  M9.21 INCH       CITY OF VIRGINIA B VA   ASOS

0800 PM     HEAVY RAIN       RICHMOND                37.50N  77.33W
10/29/2012  M1.98 INCH       HENRICO            VA   ASOS

0800 PM     HEAVY RAIN       SALISBURY               38.33N  75.50W
10/29/2012  M6.72 INCH       WICOMICO           MD   ASOS

0800 PM     HEAVY RAIN       WALLOPS ISLAND          37.93N  75.47W
10/29/2012  M7.75 INCH       ACCOMACK           VA   ASOS

0800 PM     HEAVY RAIN       OCEAN CITY              38.36N  75.07W
10/29/2012  M6.98 INCH       WORCESTER          MD   ASOS

0800 PM     HEAVY RAIN       NORFOLK                 36.90N  76.20W
10/29/2012  M5.80 INCH       CITY OF NORFOLK    VA   ASOS

0800 PM     HEAVY RAIN       OCEANA NAS              36.82N  76.03W
10/29/2012  M9.21 INCH       CITY OF VIRGINIA B VA   ASOS

0800 PM     HEAVY RAIN       NORFOLK NAS             36.93N  76.28W
10/29/2012  M4.87 INCH       CITY OF NORFOLK    VA   ASOS

0800 PM     HEAVY RAIN       ELIZABETH CITY          36.27N  76.18W
10/29/2012  M3.44 INCH       PASQUOTANK         NC   ASOS

0800 PM     HEAVY RAIN       WAKEFIELD               36.97N  76.99W
10/29/2012  M2.41 INCH       SUSSEX             VA   ASOS

0800 PM     HEAVY RAIN       LANGLEY AFB             37.08N  76.35W
10/29/2012  M6.71 INCH       CITY OF HAMPTON    VA   ASOS

0800 PM     HEAVY RAIN       NEWPORT NEWS            37.13N  76.50W
10/29/2012  M7.00 INCH       CITY OF NEWPORT NE VA   ASOS

0800 PM     HEAVY RAIN       HANOVER                 37.76N  77.37W
10/29/2012  M2.12 INCH       HANOVER            VA   ASOS

&&

EVENT NUMBER AKQ1200787 AKQ1200788 AKQ1200789 AKQ1200790 AKQ1200791
AKQ1200792 AKQ1200793 AKQ1200774 AKQ1200772 AKQ1200827 AKQ1200825
AKQ1200824 AKQ1200802 AKQ1200805 AKQ1200803 AKQ1200823 AKQ1200822
AKQ1200821 AKQ1200820 AKQ1200807 AKQ1200808 AKQ1200809 AKQ1200810
AKQ1200811 AKQ1200812 AKQ1200813 AKQ1200814 AKQ1200815 AKQ1200816
AKQ1200817 AKQ1200818 AKQ1200819

LALEXAND

Nearby

Wind Advisories in Maryland, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.